Marks on cheeks after Juvederm? (Photo)

I had the procedure done 3 weeks ago and keep getting swelling on tops of cheeks bones which comes and goes. Can go a few days where it's ok then swells again I've had my two week review and they said its water retention and this could take 8 12 weeks to settle

Doctor Answers 4

Vitrase can dissolve unwanted Juvederm


Thank you for your question.

The product may have migrated or if it was indeed injected for tear troughs, it was injected well below it.

Vitrase (hyaluronidase) dissolution is a good option at this point.

Best
Dr. Karamanoukian

Juvederm and Swelling

It appears from your photos that the product may have been injected too superficially. I would definitely have the product dissolved with Vitrase injections.  Please consult an expert in facial injections. Best, Dr. Green

Reversal of filler

You could benefit from injection with a reversal agent.  It is very rapid and will dissolve the filler that is causing this excess puffiness.  The tear trough area is tricky to treat perfectly, and if the filler agent is injected too close to the surface, it can cause fluid pooling.  Hope this is helpful.

Marilyn Pelias, MD
New Orleans General Surgeon
5.0 out of 5 stars 13 reviews

Swelling after injections -- reverse with hyaluronidase

Sometimes this is due to the filler itself and should get better in some instances it doesnt.  for now i would consider antihistamines and venus legacy treatments , if it continues reverse the filler.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.